Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An equation of Mordell

Author: Andrew Bremner
Journal: Math. Comp. 29 (1975), 925-928
MSC: Primary 10B10
MathSciNet review: 0374019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All integer solutions of the Diophantine equation $6{y^2} = (x + 1)({x^2} - x + 6)$ are found.

References [Enhancements On Off] (What's this?)

  • L. J. Mordell, Diophantine equations, Pure and Applied Mathematics, Vol. 30, Academic Press, London-New York, 1969. MR 0249355
  • W. LJUNGGREN, "Einige Eigenschaften der Einheiten reeller quadratischer und reinbiquadratischer Zahlkorper," Oslo Vid.-Akad. Skrifter, v. 1, 1936, no. 12.
  • J. W. S. Cassels, Integral points on certain elliptic curves, Proc. London Math. Soc. (3) 14a (1965), 55–57. MR 177942, DOI

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B10

Retrieve articles in all journals with MSC: 10B10

Additional Information

Keywords: Diophantine equation
Article copyright: © Copyright 1975 American Mathematical Society